# SDR ORJA9702

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3210 · Main Landing Gear
- Part: Hubcaps
- Condition: Waterlogged
- Location: Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

'WHEEL NOT TURNING LIGHT' ILLUMINATED ON TAKEOF AT APPROXIMATELY 40 KIAS.  LIGHT WENT OUT AS TAXIIED OFF RUNWAY, NO VIBRATION NOTED.  RETURNED TO GATE.  REMOVED HUBCAPS AND FOUND WATER IN NR 1 AND NR 4 HUBCAPS.  REMOVED WATER AND RE-INSTALLED HUBCAPS.  PERFORMED BITE TEST ON ANTI-SKID CONTROL BOX.  REF MD-80 MM 32-43-00, PAGE 102, STEP 3-B THROUGH 3-E AND TEST OK.  (M)
